# SDR 20010111CW005

- Difficulty date: December 28, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N31DP
- Make and model: Lear 35LEAR
- Aircraft serial: 35062
- Engine: Garrtt TFE73122B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95439914
- Part serial: MAY74812
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY FAILED, SNOW CVD RNWY, MAX WT. AC TRVLD .5 MI AFTER FULL BRK BEFORE FAILURE.2ND WHL TO FAIL FRM OVHL BATCH. OUTER RIM TIRE BEADING AREA, EXTNDS LWR INTO MID SEC OF WHL ASSY.  187 LANDINGS SINCE INSTALL OF THIS WHEEL ASSY.
